# SDR SWIA201334650

- Difficulty date: September 12, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,314 hours, 58,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING ABOVE ROW 2 IS BURNED OUT.  FLT#5315 RELAMPED.
